# SDR QMLA2022030720014

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N345KF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9635
- Aircraft time: 1,662 hours, 6,117 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: None
- Location: Tail Boom
- Part time: 1,662 hours, 6,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRONT SIDE ANGLE OF STA 6616 AND ON AFT SIDE OF FRAME OF STA 6616. THE CRACK IN THE FRAME AND ANGLE ARE LOCATED ADJACENT TO THE RIGHT HAND OMEGA STRINGER, THE LENGTH OF EACH CRACK IS APPROXIMATELY 3/4" IN LENGTH.
